MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AVAPS C SERIES ; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AVAPS C SERIES ; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1161T
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
 
Event or Problem Description
The manufacturer received information alleging an issue related to the bipap device's sound abatement foam.There was no report of patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously reported incorrect information alleging an issue related to the bipap device's sound abatement foam.There was no report of patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.Section b5 should have been reported as: a bipap was returned to the manufacturer for service.There was no patient harm or injury reported.During the evaluation of the device at the manufacturer's service center, the customer's complaints could not be duplicated.The blower housing, blower cap, right panel assembly, bellows, sound foam and air inlet seal were replaced due to preventative maintenance.Section e.1 was incorrectly reported in previous report, which is now updated in this follow-up report.
 
Additional Manufacturer Narrative
In previous report, the manufacturer reported the incorrect information in section b2 marked as death, after review, it was determined that there this options were incorrectly selected in section b2.Nothing such has occured to the patient.The following correction has been updated in this report.Section b1 has been updated to reflect as product problem.Section h1 has also been updated to reflect the malfunction.Section h6 health impact code has also been updated to reflect the no health consequences or impact.

Brand Name
BIPAP AVAPS C SERIES 
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13877915
Report Number2518422-2022-11028
Device Sequence Number17273137
Product Code MNS
UDI-Device Identifier00606959039247
UDI-Public00606959039247
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1161T
Device Catalogue Number1161T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2014
Supplement Date Received by Manufacturer12/08/2014
12/08/2014
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date09/02/2022
10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown